# SDR 2007UALA02500

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 46,913 hours, 16,379 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Track
- Condition: Dirty
- Location: Door 3l Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DOOR 3L WAS HARD TO ARM, ARMING LEVER VERY STIFF.   [08-08-07]   REMOVED DEBRIS FROM ARMING TRACK.  OPERATION IMPROVED.
